# SDR ASAA0180220

- Difficulty date: July 11, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606003
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, FOUND FIRST SEVEN EMERGENCY FLOOR TRACK LIGHTS DISCONNECTED.  RECONNECTED LIGHT MODULES.  LIGHTS THEN OPERATED PROPERLY.  (M)
